# SDR MWEA020428

- Difficulty date: June 26, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 39,554 hours, 42,173 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED LOSING BACKGROUND COLORS (BLUE/BROWN) ON CAPTAIN'S PFD & THEN ON FIRST OFFICER'S PFD.  CHECKED LEFT AND RIGHT AIR CONDITIONING PACKS FOR LOOSE DUCTS, NONE NOTED.  PRESSURIZED CABIN TO CHECK PACK FLOW, EACH PACK WOULD PRESSURE CABIN ABOVE GPSID SEPARATELY.  CLEANED DIVERTED VALVE ASSY.  REMOVED, CLEANED AND REINSTALLED COOLING FAN DIVERTER REF MD80 MM 21-50.
